# SDR KCSA201708221054

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 80,282 hours, 13,962 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK DOOR EMERGENCY POWER BATTERY IS INOP.
